Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 2, NWS Lake Charles, LA

April 4, 20194 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at Apr 4, 2019, 6:22 AM CDT for 4 parishes in Louisiana. It was in force for 5 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2019, 6:22 AM CDT (11:22 UTC)
Expired
Apr 4, 2019, 11:30 AM CDT
In force
5 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Calcasieu Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA, St. Mary Parish, LA

The radar

The Lake Charles radar (KLCH), 123 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 8:00 AM CDTFLASH FLOODLake Charles, LAPICTURE ON SOCIAL MEDIA SHOWED DEEP WATER ON RYAN ST OFF THE I210 WESTBOUND RAMP.
Apr 4, 8:12 AM CDTFLASH FLOODLake Charles, LAEMERGENCY MANAGER REPORTS MAJOR FLASH FLOODING IN LAKE CHARLES.
Apr 4, 8:12 AM CDTFLASH FLOODLake Charles, LAMULTIPLE RESIDENTS CALLED REPORTED MAJOR ROAD FLOODING NEAR LAKE STREET AND SALE
Apr 4, 8:53 AM CDTFLASH FLOODLake Arthur, LAPUBLIC POSTED PHOTOS OF FLOODING IN LAKE ARTHUR AND REPORTS WATER IS IN TWO HOMES.
Apr 4, 11:15 AM CDTFLASH FLOODFranklin, LAFLOODING NEAR BAYOU TECHE IN FRANKLIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 98 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2019-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2019-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1495 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

320 
WGUS54 KLCH 041122
FFWLCH
LAC019-023-053-101-041430-
/O.NEW.KLCH.FF.W.0002.190404T1122Z-190404T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
622 AM CDT Thu Apr 4 2019

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Northeastern Cameron Parish in southwestern Louisiana...
  St. Mary Parish in south central Louisiana...
  Jefferson Davis Parish in southwestern Louisiana...
  Southeastern Calcasieu Parish in southwestern Louisiana...

* Until 930 AM CDT.

* At 622 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 4 inches of rain have fallen. 
  Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Lake Charles, Morgan City, Franklin, Cameron, Patterson,
  Jeanerette, Berwick, Welsh, Iowa, Lake Arthur, Gueydan, Fenton,
  Grand Lake, Hayes, Burns Point, Lacassine National Wildlife Refuge,
  Lake Charles Regional Airport, Bayou Vista, Cypremort Point and
  Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3004 9265 2976 9336 3005 9366 3042 9279
      3009 9262 2981 9176 2996 9147 2963 9108
      2953 9150 2953 9149 2943 9127 2952 9153
      2998 9253 2997 9252 2933 9135 2939 9146
      2933 9136 2933 9137

$$

RM12
3 follow-up statements
590 
WGUS74 KLCH 041127
FFSLCH

Flash Flood Statement
National Weather Service Lake Charles LA
627 AM CDT Thu Apr 4 2019

LAC101-041136-
/O.CAN.KLCH.FF.W.0002.000000T0000Z-190404T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Mary LA-
627 AM CDT Thu Apr 4 2019

...THE FLASH FLOOD WARNING FOR ST. MARY PARISH IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3006 9270 2976 9336 3005 9366 3042 9279
      3012 9263

$$

LAC019-023-053-041430-
/O.CON.KLCH.FF.W.0002.000000T0000Z-190404T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron LA-Jefferson Davis LA-Calcasieu LA-
627 AM CDT Thu Apr 4 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
NORTH CENTRAL CAMERON...JEFFERSON DAVIS AND SOUTHEASTERN CALCASIEU
PARISHES...

At 626 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. 4 inches of rain have fallen. Flash 
flooding is expected to begin shortly.

Some locations that will experience flooding include...
Lake Charles, Cameron, Welsh, Iowa, Lake Arthur, Fenton, Grand Lake,
Lacassine National Wildlife Refuge, Lake Charles Regional Airport,
Hayes, Hacketts Corner, Heberts Marina, Lebleu Settlement, Pine
Island, Hackberry, Thornwell, Sweet Lake, Gibbstown, Holmwood and
Bell City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3006 9270 2976 9336 3005 9366 3042 9279
      3012 9263

$$

RM12
029 
WGUS74 KLCH 041353
FFSLCH

Flash Flood Statement
National Weather Service Lake Charles LA
853 AM CDT Thu Apr 4 2019

LAC019-023-053-041430-
/O.CON.KLCH.FF.W.0002.000000T0000Z-190404T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron LA-Jefferson Davis LA-Calcasieu LA-
853 AM CDT Thu Apr 4 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
NORTH CENTRAL CAMERON...JEFFERSON DAVIS AND SOUTHEASTERN CALCASIEU
PARISHES...

At 853 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area.5 inches of rain have fallen. Flash 
flooding is expected to begin shortly.

Some locations that will experience flooding include...
Lake Charles, Welsh, Iowa, Lake Arthur, Fenton, Grand Lake, Lacassine
National Wildlife Refuge, Lake Charles Regional Airport, Hayes,
Hacketts Corner, Lebleu Settlement, Pine Island, Thornwell, Sweet
Lake, Gibbstown, Holmwood, Bell City, Roanoke and Lacassine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3006 9270 2989 9311 3013 9346 3042 9279
      3012 9263

$$

RM12
563 
WGUS54 KLCH 041421
FFWLCH
LAC019-023-053-041630-
/O.EXT.KLCH.FF.W.0002.000000T0000Z-190404T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
921 AM CDT Thu Apr 4 2019

The National Weather Service in Lake Charles has extended the

* Flash Flood Warning for...
  North central Cameron Parish in southwestern Louisiana...
  Jefferson Davis Parish in southwestern Louisiana...
  Southeastern Calcasieu Parish in southwestern Louisiana...

* Until 1130 AM CDT.

* At 921 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Over 5 inches of rain have 
  fallen and an additional 1 to 2 inches can be expected. Flash 
  flooding is already occurring.

* Some locations that will experience flooding include...
  Lake Charles, Welsh, Iowa, Lake Arthur, Fenton, Grand Lake,
  Lacassine National Wildlife Refuge, Lake Charles Regional Airport,
  Hayes, Hacketts Corner, Lebleu Settlement, Pine Island, Thornwell,
  Sweet Lake, Gibbstown, Holmwood, Bell City, Roanoke and Lacassine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3006 9270 2989 9311 3013 9346 3042 9279
      3012 9263

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 6:18 AM CDT, 4 minutes earlier.

Area forecast discussion, Apr 4, 6:18 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
618 AM CDT Thu Apr 4 2019

.AVIATION...

VCTS with MVFR/IFR ceilings are expected to continue at all area
TAF sites through 15Z with +TSRA possible at KARA/KLFT/KLCH.
Another period of VCTS will then be possible at all area TAF sites
through 21Z. Showers and thunderstorms are expected to end at that
time, but ceilings are expected to remain MVFR/IFR and drop to
IFR/LIFR after sunset. Away from the vicinity of thunderstorms,
winds are expected to be out of the S/SE at 10-15 knots.
Thunderstorms will be capable of producing large hail and variable
winds of 20 knots with gusts above 30 possible.

&&

.PREV DISCUSSION... /issued 346 AM CDT Thu Apr 4 2019/

DISCUSSION...
Severe weather warnings in effect earlier this morning, primary
for hail and wind. The first significant upper level disturbance
has ignited an area of strong to severe thunderstorms across SE
TX/W LA this morning, moving northeast between 35-45 mph. Most
model guidance did not show this forming this rapidly, except for
the NAM12 which was depicting increased convection much earlier
than the blended guidance. Thus, leaned on this solution for early
updated forecast this morning, including the mention of severe
thunderstorms areawide. SPC has entire area in slight risk of
severe thunderstorms in the Day 1 outlook that officially starts
at 12z. Due to the faster development of thunderstorms, will
consider this starting now.

Strong to severe thunderstorms expected primarily over C and SC LA
after daybreak this morning into the afternoon hours as the
shortwave axis moves further east. Convection expected to diminish
by sunset when the disturbance is expected east of the forecast
area. For the severe weather threat, hail and damaging winds the
primary threat, along with possible tornadoes with the supercell
development. By tonight and Friday, lower pops with the exiting
disturbance to the east.

The second upper level storm system to affect the region is
expected to bring periods of showers and thunderstorms by Saturday
night into Sunday. The 00z GFS/ECMWF solutions show the greatest
lift moving north of the area, but still shows some training
possible, thus the heavy rain potential. Due to the model run to
run differences, too early to talk storm totals just yet.

The upper level disturbance expected to move east of the area
Monday, bringing a weak front and the end of the precipitation by
Monday afternoon.

DML

MARINE...
Elevated onshore flow will continue through this afternoon as low
pressure deepens over the Plains. Periods of moderate to
occasionally strong southerly winds will continue through the
weekend. Strong to possibly severe thunderstorms expected today,
and again Saturday as two distinct upper level disturbances affect
the region. A weak cold front expected to bring offshore flow and
an end to the showers and thunderstorms by Monday night.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  72  65  80  65 /  80  40  20  20
LCH  72  68  79  67 /  80  20  20  20
LFT  72  68  80  67 /  80  30  20  20
BPT  73  68  79  67 /  80  20  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution until 4 PM CDT this afternoon for
     GMZ470-472-475.

&&

AVIATION...26
Hazardous weather outlook, Apr 4, 4:15 AM CDT, 2 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
415 AM CDT Thu Apr 4 2019

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
051200-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
415 AM CDT Thu Apr 4 2019

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
Showers and thunderstorms will continue over the area today, with
some severe thunderstorms possible. Frequent cloud to ground
lightning possible across any given area. Any severe storms that
develop will be capable of producing hail, damaging winds as well
as a few isolated tornadoes. There is also a marginal risk of
excessive rainfall over Central and Southern Louisiana due to
repetitive development of thunderstorms over the same area. The
showers and thunderstorms is expected to diminish after sunset
this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Low chances of precipitation for Friday. The next significant
upper level disturbance expected to bring a prolonged chance of
showers and thunderstorms by Saturday afternoon through Sunday. A
slight risk of severe thunderstorms is also outlooked by the Storm
Prediction Center for severe thunderstorms. Any severe storms
that develop on Thursday will be capable of producing hail,
damaging winds as well as a few isolated tornadoes.

.SPOTTER INFORMATION STATEMENT...
Spotter activation requested for today, and possibly Saturday.

GMZ430-432-435-450-452-455-470-472-475-051200-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
415 AM CDT Thu Apr 4 2019

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Showers and thunderstorms will continue over the area today, with
some severe thunderstorms possible. Frequent cloud to water lightning
possible across any given area. Any severe storms that develop
will be capable of producing hail, high winds as well as a few
isolated waterspouts. The showers and thunderstorms is expected
to diminish after sunset this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Low chances of precipitation for Friday. The next significant
upper level disturbance expected to bring a prolonged chance of
showers and thunderstorms by Saturday afternoon through Sunday. A
slight risk of severe thunderstorms is also outlooked by the Storm
Prediction Center for severe thunderstorms. Frequent cloud to
water lightning possible across any given area. Any severe storms
that develop will be capable of producing hail, high winds as well
as a few isolated waterspouts.

.SPOTTER INFORMATION STATEMENT...
Spotter activation requested for today, and possibly Saturday.

In the hours before

Special weather statement, Apr 4, 3:23 AM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
323 AM CDT Thu Apr 4 2019

LAZ041-042-074-040900-
Calcasieu-Jefferson Davis-East Cameron-
323 AM CDT Thu Apr 4 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CAMERON...
SOUTHWESTERN JEFFERSON DAVIS AND SOUTHEASTERN CALCASIEU PARISHES...

At 322 AM CDT, a strong thunderstorm was located near Lake Charles
Regional Airport, moving northeast at 40 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Lake Charles, Iowa, Grand Lake, Lake Charles Regional Airport, Hayes,
Hacketts Corner, Sweet Lake, Lebleu Settlement, Holmwood, Lacassine
and Bell City.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3001 9327 3002 9327 3005 9329 3005 9333
      3036 9311 3030 9295 3017 9277 2993 9315
TIME...MOT...LOC 0822Z 220DEG 36KT 3006 9318

TWH
Special weather statement, Apr 4, 3:49 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
349 AM CDT Thu Apr 4 2019

TXZ201-040930-
Hardin-
349 AM CDT Thu Apr 4 2019

...A STRONG THUNDERSTORM WILL AFFECT WESTERN HARDIN COUNTY...

At 348 AM CDT, a strong thunderstorm was located over Daisetta, or 10
miles northeast of Liberty, moving northeast at 25 mph.

Penny size hail is possible with this storm.

Locations impacted include...
Sour Lake, Saratoga and Batson.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3046 9459 3037 9439 3020 9423 3012 9442
      3011 9443 3011 9460 3032 9467
TIME...MOT...LOC 0848Z 224DEG 24KT 3013 9465

TWH
Special weather statement, Apr 4, 4:07 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
407 AM CDT Thu Apr 4 2019

LAZ031-032-042-043-040930-
Acadia-Jefferson Davis-Evangeline-Allen-
407 AM CDT Thu Apr 4 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JEFFERSON DAVIS...
SOUTHERN EVANGELINE...NORTHWESTERN ACADIA AND SOUTHEASTERN ALLEN
PARISHES...

At 407 AM CDT, a strong thunderstorm was located near Basile, moving
northeast at 40 mph.

Half inch hail is possible with this storm.

Locations impacted include...
Eunice, Mamou, Basile, Elton, Pine Prairie, Chataignier, Beaver,
Reddell, Bond and Duralde.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3078 9238 3058 9222 3054 9233 3053 9245
      3052 9246 3050 9246 3049 9248 3048 9248
      3039 9270 3050 9285 3086 9257
TIME...MOT...LOC 0907Z 227DEG 35KT 3057 9263

TWH
Special weather statement, Apr 4, 4:38 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
438 AM CDT Thu Apr 4 2019

LAZ041-074-041015-
Calcasieu-East Cameron-
438 AM CDT Thu Apr 4 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CAMERON AND
SOUTHERN CALCASIEU PARISHES...

At 438 AM CDT, a strong thunderstorm was located near Heberts Marina,
or 8 miles northeast of Cameron, moving northeast at 30 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Cameron, Heberts Marina, Sweet Lake, Gibbstown and Hacketts Corner.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2977 9334 2979 9332 2980 9334 2984 9333
      2984 9326 2986 9324 2993 9324 2997 9327
      3000 9327 3012 9306 3006 9300 3004 9300
      3004 9298 2992 9300 2978 9326 2976 9334
TIME...MOT...LOC 0938Z 235DEG 28KT 2990 9323

TWH
Special weather statement, Apr 4, 4:41 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
441 AM CDT Thu Apr 4 2019

LAZ053-054-041015-
Iberia-St. Mary-
441 AM CDT Thu Apr 4 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL IBERIA AND
NORTHWESTERN ST. MARY PARISHES...

At 441 AM CDT, a strong thunderstorm was located near Glencoe, or
near Jeanerette, moving northeast at 25 mph.

Half inch hail is possible with this storm.

Locations impacted include...
Franklin, Jeanerette, Sorrel, Lake Fausse Pointe and Charenton.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2986 9151 2979 9177 2983 9180 2983 9181
      2984 9181 2986 9183 3005 9166 2997 9155
TIME...MOT...LOC 0941Z 231DEG 22KT 2985 9173

TWH
Special weather statement, Apr 4, 6:09 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
609 AM CDT Thu Apr 4 2019

LAZ042-043-052-074-041200-
Acadia LA-Jefferson Davis LA-Vermilion LA-East Cameron LA-
609 AM CDT Thu Apr 4 2019

...SPECIAL WEATHER STATEMENT...

At 608 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lacassine National Wildlife Refuge, moving northeast at 25 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Jennings, Lake Arthur, Gueydan, Mermentau, Lacassine National
Wildlife Refuge, Klondike, Riceville, Thornwell and Lowry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3004 9301 3004 9300 3007 9300 3008 9298
      3008 9289 3011 9290 3011 9291 3013 9290
      3030 9261 3004 9245 2990 9292
TIME...MOT...LOC 1108Z 241DEG 21KT 3002 9290

RM12

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:14 AM CDTSpecial Weather StatementLCHVernon31 min
Apr 4, 2:19 AM CDTSpecial Weather StatementLCHVernon26 min
Apr 4, 2:28 AM CDTSevere Thunderstorm WarningLCHVernon27 min
Apr 4, 2:34 AM CDTSpecial Marine WarningLCH56 min
Apr 4, 2:35 AM CDTSevere Thunderstorm WarningLCHBeauregard40 min
Apr 4, 3:13 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon27 min
Apr 4, 3:23 AM CDTSpecial Weather StatementLCHJefferson Davis37 min
Apr 4, 4:07 AM CDTSpecial Weather StatementLCHEvangeline23 min
Apr 4, 4:25 AM CDTSpecial Marine WarningLCH35 min
Apr 4, 4:31 AM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Saint Landry19 min
Apr 4, 4:38 AM CDTSpecial Weather StatementLCHCameron37 min
Apr 4, 4:41 AM CDTSpecial Weather StatementLCHSaint Martin34 min
Apr 4, 4:48 AM CDTSevere Thunderstorm WarningLCHIberia, St. Mary27 min
Apr 4, 5:09 AM CDTSevere Thunderstorm WarningLCHCameron, Jefferson Davis51 min
Apr 4, 5:18 AM CDTAreal Flood AdvisoryLCHCalcasieu, Cameron117 min
Apr 4, 6:09 AM CDTSpecial Weather StatementLCHJefferson Davis51 min
Apr 4, 6:12 AM CDTSevere Thunderstorm WarningLCHCameron, Jefferson Davis, Vermilion48 min
Apr 4, 6:54 AM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Vermilion66 min
Apr 4, 7:25 AM CDTSpecial Weather StatementLCHJefferson Davis50 min
Apr 4, 7:51 AM CDTFlash Flood WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion3 hr
Apr 4, 7:53 AM CDTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis2 hr
Apr 4, 7:55 AM CDTSevere Thunderstorm WarningLCHIberia, Vermilion65 min
Apr 4, 8:22 AM CDTSpecial Weather StatementLCHAcadia, Jefferson Davis53 min
Apr 4, 8:33 AM CDTFlash Flood WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion117 min
Apr 4, 8:42 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion63 min
Apr 4, 9:11 AM CDTSpecial Weather StatementLCHJefferson Davis64 min
Apr 4, 9:19 AM CDTFlash Flood Warning EmergencyLCHCalcasieu116 min
Apr 4, 9:32 AM CDTSpecial Weather StatementLCHLafayette43 min
Apr 4, 10:06 AM CDTRiver Flood WarningLCHBeauregard, Calcasieu70 days
Apr 4, 10:30 AM CDTSpecial Weather StatementLCHAcadia, Lafayette, Saint Martin, St. Mary, Vermilion45 min
Apr 4, 10:44 AM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Martin, St. Mary, Vermilion2 hr
Apr 4, 10:51 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary36 min
Apr 4, 11:17 AM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary29 min
Apr 4, 11:58 AM CDTFlash Flood WarningLCHCalcasieu2 hr
Apr 4, 12:13 PM CDTSpecial Weather StatementLCHBeauregard47 min
Apr 4, 12:31 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon59 min
Apr 4, 12:42 PM CDTFlash Flood WarningLCHAcadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Martin and 2 more2 hr
Apr 4, 12:43 PM CDTTornado WarningLCHBeauregard21 min
Apr 4, 1:29 PM CDTSpecial Weather StatementLCHEvangeline46 min
Apr 4, 1:32 PM CDTSpecial Weather StatementLCHAcadia43 min
Apr 4, 2:15 PM CDTAreal Flood WarningLCHAcadia, Calcasieu, Cameron, Iberia, Jefferson Davis, Lafayette and 3 more3 hr
Apr 4, 2:19 PM CDTSpecial Weather StatementLCHEvangeline56 min
Apr 4, 2:26 PM CDTSpecial Weather StatementLCHSaint Landry49 min
Apr 4, 5:15 PM CDTSevere Thunderstorm WarningLCHBeauregard45 min
Apr 4, 5:58 PM CDTSevere Thunderstorm WarningLCHBeauregard62 min

Nearby

Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.